# SDR HNAA2017101000346

- Difficulty date: October 6, 2017
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3041
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN FLOOR EMERGENCY LIGHT THIRD RED LIGHT BULB INOPERATIVE AT SEAT 1DF.   REMOVED & REPLACED THE BULB.
